×

zbMATH — the first resource for mathematics

Periodic solutions of some nonlinear autonomous functional differential equations. (English) Zbl 0323.34061

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F. E., On a generalization of the Schauder fixed point theorem, Duke Math. Jour., 26, 291-304 (1959) · Zbl 0086.10203
[2] Browder, F. E., Another generalization of the Schauder fixed point theorem, Duke Math. Jour., 32, 399-406 (1965) · Zbl 0128.35901
[3] Browder, F. E., A further generalization of the Schauder fixed point theorem, Duke Math. Jour., 32, 575-578 (1965) · Zbl 0137.32601
[4] Browder, F. E., Asymptotic fixed point theorems, Math. Ann., 185, 38-61 (1970) · Zbl 0212.27704
[5] Cunningham, W. J., A nonlinear differential-difference equation of growth, Proc. Nat. Acad. Sci. U.S.A., 40, 708-713 (1954) · Zbl 0055.31601
[6] Darbo, G., Punti uniti in trasformazioni a condiminio non compatto, Rend. Sem. Mat. Univ. Padova, 24, 353-367 (1955)
[7] Grafton, R. B., A periodicity theorem for autonomous functional differential equations, Jour. Diff. Eqns., 6, 87-109 (1969) · Zbl 0175.38503
[8] Grafton, R. B., Periodic solutions of certain Liénard equations with delay, Jour. Diff. Eqns., 11, 519-527 (1972) · Zbl 0231.34063
[9] R. B. Grafton,Liénard equations with delay: existence and stability of periodic solutions, Abstract of talk at the Park City, Utah, Symposium on Functional Differential Equations, March 1972.
[10] Halanay, A.; Yorke, J., Some new results and problems in the theory of differential-delay equations, SIAM Review, 13, 55-80 (1971) · Zbl 0216.11902
[11] Hale, J., Functional Differential Equations (1971), New York: Springer-Verlag, New York · Zbl 0222.34003
[12] Hale, J.; Perello, C., The neighborhood of a singular point of functional differential equations, Contrib. Diff. Eqns., 3, 351-375 (1964) · Zbl 0136.07901
[13] Kakutani, S.; Markus, L., On the nonlinear difference-differential equation y′(t)= =[A − By(t − τ)]y(t), Contrib. Theory Nonlinear Oscillations, 4, 1-18 (1958) · Zbl 0082.30301
[14] J. Kaplan - J. Yorke,On the stability of a periodic solution of a differential-delay equation, to appear. · Zbl 0241.34080
[15] Klee, V., Some topological properties of convex sets, Trans. Amer. Math. Soc., 78, 30-45 (1955) · Zbl 0064.10505
[16] Kuratowski, C., Sur les espaces complets, Fund. Math., 15, 301-309 (1930) · JFM 56.1124.04
[17] Jones, G. S., The existence of periodic solutions of f′(x)=− αf(x − 1)[1 + f(x)], Jour. Math. Anal. Appl., 5, 435-450 (1962) · Zbl 0106.29504
[18] Jones, G. S., On the nonlinear differential difference equation f′(x) =− αf(x − 1)[1 + f(x)], Jour. Math. Anal. Appl., 4, 440-469 (1962) · Zbl 0106.29503
[19] Jones, G. S., Periodic motions in Banach space and applications to functional differential equations, Contrib. Diff. Eqns., 3, 75-106 (1964)
[20] Nussbaum, R. D., The fixed point index and asymptotic fixed point theorems for k-set-contractions, Bull. Amer. Math. Soc., 75, 490-495 (1969) · Zbl 0174.45402
[21] Nussbaum, R. D., Asymptotic fixed point theorems for local condensing maps, Math. Ann., 191, 181-195 (1971) · Zbl 0202.54004
[22] Nussbaum, R. D., The fixed point index for local condensing maps, Ann. Mat. Pura Appl., 89, 217-258 (1971) · Zbl 0226.47031
[23] Nussbaum, R. D., Some asymptotic fixed point theorems, Trans. Amer. Math. Soc., 171, 349-375 (1972) · Zbl 0256.47040
[24] Nussbaum, R. D., A generalization of the Ascoli theorem and an application to functional differential equations, Jour. Math. Anal. Appl., 35, 600-610 (1971) · Zbl 0215.19501
[25] Nussbaum, R. D., Existence and uniqueness theorems for some functional differential equations of neutral type, Jour. Diff. Eqns., 11, 607-623 (1972) · Zbl 0263.34070
[26] Wright, E. M., A nonlinear difference-differential equation, Jour. Reine Angewandte Math., 494, 66-87 (1955) · Zbl 0064.34203
[27] Brown, R. B., The Lefschetz Fixed Point Theorem (1971), Glenview, Illinois: Scott, Foresman and Company, Glenview, Illinois · Zbl 0216.19601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.